International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 130 | Views: 187

Research Paper | Mathematics | India | Volume 6 Issue 4, April 2017

Inversion Formula by Application of Laplace & Mellin transforms

U. K. Bajpai [2] | Manish Kumar Srivastava

Abstract: In this paper, we have established proof of two theorems on inversion formula by application of Laplace operators & Fox's method. The given integral equation can be reduced in terms of the inverse Mellin transforms of the unknown function and consequently the solution is then readily obtained by repeated applications of Laplace and inverse Laplace operators. The result established in this paper, further acts as the key formula for a large number of integral equations associated with Gauss's hypergeometric functions due to the general character of the H-function.

Keywords: H-Transformation, Laplace Transforms, Mellin Transforms, Contour, Inversion Formula

Edition: Volume 6 Issue 4, April 2017,

Pages: 2254 - 2256

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait